# SDR CALA2021122902472

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737900
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: NA
- Condition: Cracked
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER - CRACK FOUND AT STAB STA 92.70, 2.5" FWD OF REAR SPAR O/B OF DRAIN HOLE AND PARALLEL WITH REAR SPAR.  CRACK LENGTH : 1.417" REF AAR NR 9643096 WORK ACCOMPLISHED BY V934372 ACCOMPLISHED REPAIR RH HORIZONTAL STAB STA 95 IAW B737-900 SRM 55-10-01-2R-11 AND INSTALLED REPAIR FILLER AND DOUBLER INSPECTION REQUIRED 9000 FLIGHT CYCLES PER 55-10-01-2R-11 TABLE 204/REPAIR 11 AND 206/REPAIR 11
